# SDR 2008FA0000756

- Difficulty date: November 12, 2008
- Submitted: November 12, 2008
- Operation: General aviation
- Aircraft: N175UK
- Make and model: Cessna 175
- Aircraft serial: 55829
- Aircraft time: 2,480 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 051313211
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, MECHANIC FOUND THE LT UPPER ENGINE MOUNT BRACKET, PN 0513132-11, CRACKED ALL THE WAY THROUGH. CRACK WAS AT THE OUTER RADIUS OF THE WASHER.
